skin-hair-icon
Skin infection
My doctor had prescribed me doxycycline 100mg once a day to fix fungal infection, or acne, on my scalp and back. He asked me to visit 1 month later but I moved out of city. As soon as I stop the medicine, my problem reappears. Its been over a month, should I continue with doxy? I haven't noticed any side effects yet
47 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Vikrant Kadam
Homeopath 10 yrs exp Pune
Do consult a dermatologist before continuing any medications even if you dont get any side effects. Consult a Homoeopath to remove this tendencies so called prakriti doshas from your body.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.